MAUDE Adverse Event Report: HOLOGIC, INC. NOVASURE SURESOUND; DEVICE, THERMAL ABLATION, ENDOMETRIAL

HOLOGIC, INC. NOVASURE SURESOUND; DEVICE, THERMAL ABLATION, ENDOMETRIAL
Model Number NS2000US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Uterine Perforation (2121)
Date of Event 12/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device history record (dhr) review was conducted for the reported identification number.The device was released meeting all qa specifications.
 
Event or Problem Description
It was reported that on december 4th, a physician performed a myosure procedure first on a patient, then attempted to perform a uterine ablation using a novasure device, but the cavity initial assessment alarm went off alerting of loss of pressure, he changed the disposable an obtained the same alarm prompting the physician to perform a hysteroscopy observing a perforation on the uterus.He aborted the novasure procedure without making any ablation.No other information available.

Brand Name
NOVASURE SURESOUND
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRIAL
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
MDR Report Key11099639
Report Number1222780-2020-00187
Device Sequence Number3283445
Product Code MNB
UDI-Device Identifier25420045501147
UDI-Public(01)25420045501147(10)20A09RH(17)210809
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P010013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/09/2021
Device Model NumberNS2000US
Device Catalogue NumberNS2000US
Device Lot Number20A09RH
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2020
Initial Report FDA Received Date12/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;